# SDR MASA200601248

- Difficulty date: May 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 8,634 hours, 5,836 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7259 MEM - STALL FAIL CAUTION MSG.  MX RESET SYSTEM.  OP'S CHECK GOOD.  ACFT CONTINUED OPERATIONS.
